Question 9 1 out of 1 points A 70 year old woman who is on long term ibuprofen

Question 9 1 out of 1 points a 70 year old woman who

This preview shows page 3 - 5 out of 9 pages.

Question 91 out of 1 pointsA 70-year-old woman who is on long-term ibuprofen therapy for osteoarthritis has returned to the clinic for her regular 6-month visit. In thelast couple of months, she has been having increasing periods of abdominal pain. The nurse suspects that this pain may be related to Question 101 out of 1 pointsA 32-year-old female patient is taking tizanidine (Zanaflex) for spasticity related to her multiple sclerosis. The nurse will inform the patient and her husband that the adverse effect that poses the greatest safety risk to the patient is Question 11
Image of page 3
1 out of 1 points A 49-year-old woman has been diagnosed with myalgia. The physician hasrecommended aspirin. The patient is concerned that the aspirin will upset her stomach. The nurse will encourage the patient to Question 121 out of 1 pointsA nurse is instructing a patient who was recently diagnosed with multiple sclerosis about dantrolene (Dantrium). The patient is a 38-year-old-male and the foreman for a construction company. In order to minimize one important adverse effect of the drug, the nurse will give the patient which of the following instructions?
Image of page 4
Image of page 5

You've reached the end of your free preview.

Want to read all 9 pages?

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture